# SDR SWIA202266653

- Difficulty date: October 13, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE (STOP BRACKET ASS'Y TOP FWD) IS CRACKED.     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED NEW BRACKET ASSY REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R31700 REV -E, @ PAX DOOR SURROUND STRUCTURE (STOP BRACKET ASS'Y TOP FWD). OPS CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASKCARD 51-900-1002-SKY
